# SDR CALA2017072902428

- Difficulty date: July 29, 2017
- Submitted: July 30, 2017
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 31,438 hours, 10,947 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250254020
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE OVERTEMPERATURE (EXCEPT STARTING) EGT OVER AMBER BAND LIMIT, NO SURGE/STALL ENGINE 2 ON DEPARTURE EGT WENT TO 950 RED BOX FOR 10 SECS. TROUBLESHOT PER FIM 77-21-00-810-801-FOO. NR 2 ENGINE TOP RIGHT EGT SIGNAL OUT OF RANGE. REMOVED AND REPLACED NR 2 ENGINE TOP RIGHT THERMOCOUPLE PROBE PER AMM 77-21-01-400-801-FOO.  TROUBLE SHOT PER FIM 77-21-00-810-803-FOO. BOTTOM LEFT EGT SIGNAL OUT OF RANGE. REMOVED AND REPLACED NR 2 ENGINE BOTTOM LEFT THERMOCOUPLE PROBE PER AMM 77-21-01-400-801-FOO. HARNESS FAULTY. REMOVED AND REPLACED NR 2 ENGINE CORE HARNESS CJ10 PER AMM 73-21-06 SUBTASK 73-21-06-420-008-FOO. ALL OPS CKS GOOD.
